Welcome, Friend!

It looks like you're new here. If you want to get involved, click one of these buttons!

Veritas-Health LLC has recently released patient forums to our Arthritis-Health web site.

Please visit http://www.arthritis-health.com/forum

There are several patient story videos on Spine-Health that talk about Arthritis. Search on Patient stories
Protect anonymity
We strongly suggest that members do not include their email addresses. Once that is published , your email address is available to anyone on the internet , including hackers.

All discussions and comments that contain an external URL will be automatically moved to the spam queue. No external URL pointing to a medical web site is permitted. Forum rules also indicate that you need prior moderator approval. If you are going to post an external URL, contact one of the moderators to get their approval.
Attention New Members
Your initial discussion or comment automatically is sent to a moderator's approval queue before it can be published.
There are no medical professionals on this forum side of the site. Therefore, no one is capable or permitted to provide any type of medical advice.
This includes any analysis, interpretation, or advice based on any diagnostic test

Calling Dr.

Cathy MCCathy M Posts: 12
edited 06/11/2012 - 8:56 AM in Back Surgery and Neck Surgery
So it looks like I am going to have to call my Dr. last friday he gave me the ok to decrease the Nerve medication and I have gotten to half of what I was taking and now my foot is burning again, its a good thing I found that Ice works to calm my nerves when this happens. I was just hoping that the nerve was healing and I was done having to take meds for it.. oh well maybe it still will heal I can hope.


  • Sorry that your nerve pain is coming back when you decreased your meds by half. What dosage of which med are you taking?

    Nerves are stubborn things. They can take a long time to heal. Depends how long the compression was.Good idea to call your doctor, he can redirect you on what to do now.

    Hopefully in time you can slowly keep reducing and the nerve will heal.

    >:D< Karen
    >:D< >:-D< : Karen
    L3-S1 herniation and bulges, stenosis, mod facet,ddd,impinged nerves,coccydinia
    discectomy/lami July 2011-unsuccessful
    adr L5-S1 Feb 2012
  • So I made it a little over a month on a dose of 1800 miligrams of Gabapenin for my nerve I was taking a dose of 3000. today I once again had to call the Dr Because my foot has been buring for 4 days the only thing that is helping once again is Ice.. So today has been the worst and I have had to use the ice on and off all day the problem is once the ice is removed it starts burning again .. Oh this is so horrible. the Dr told me to go back up to the 3000 milligrams I am so tired. I knew this recovery was going to be long but for me it just seems that any complication that can happen has happened to me .. I have PT tomorrow so will see if she has any new suggestions for this screwed up nerve in my foot. At least the hypersensitivity is no longer there. The Dr said if the nerve continued he would want to get another CT I will give myself till monday on the higher dose of meds before calling the Dr back . It will take at least that long to start to work.
Sign In or Register to comment.